# SDR YENA20110112179

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 31,340 hours, 11,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 346 SRQ-JFK, ON MAINTENANCE CHECK FOUND SEAT MOUNTED EMERGENCY LIGHT MARKER AT ROW 9 RIGHT INOP.  REPAIRED TERMINAL END.  OPS CHECK OK IAW AMM 33-50-00.
